TITLE

SOME METRIC-SINGULAR PROPERTIES OF THE GRAPH OF SOLUTIONS OF THE ONE-DIMENSIONAL P-LAPLACIAN

AUTHOR(S)
Pasic, Mervan; Zupanovic, Vesna
PUB. DATE
April 2004
SOURCE
Electronic Journal of Differential Equations;2004, Vol. 2004, p1
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
We study the asymptotic behaviour of ∈-neighbourhood of the graph of a type of rapidly oscillating continuous functions. Next, we estate necessary and sufficient conditions for rapid oscillations of solutions of the main equation. This enables us to verify some new singular properties of bounded continuous solutions of a class of nonlinear p-Laplacian by calculating lower and upper bounds for the Minkowski content and the s-dimensional density of the graph of each solution and its derivative.
ACCESSION #
14768182

 

Related Articles

  • Solutions of Aronsson equation near isolated points. Julin, Vesa // Calculus of Variations & Partial Differential Equations;Mar2010, Vol. 37 Issue 3/4, p303 

    When n ≥ 2, we show that for a non-negative solution of the Aronsson equation $${\fancyscript{A}_H (u) = D_x H(Du(x)) \, \cdot \, H_p(Du(x)) = 0}$$ an isolated singularity x0 is either a removable singularity or $${u(x) = b + C_{k}^{H}(x-x_0) + o(|x - x_0|)}$$ (or $${u(x) = b -...

  • Investigating Horizontal Asymptotes and the Graphs of Rational Functions. Slavens, Dawn; Harrell, Marvin // Ohio Journal of School Mathematics;Autumn2006, Issue 54, p38 

    The article presents an activity related to horizontal asymptotes and the graphs of rational functions. It is associated to the activity "Investigating Vertical Asymptotes and the Graph of Rational Functions" that was published in a 2004 issue of "Ohio Journal of School Mathematics." A rational...

  • On the realization problem of real algebraic plane curves as Hessian curves. Camacho-Calderón, Angelito; Ortiz-Rodríguez, Adriana // Journal of Geometry;Dec2014, Vol. 105 Issue 3, p495 

    In this paper we study some problems in Hessian topology. We prove that certain real plane curves satisfy the requirements of the Hessian curve of a differential function. The real plane curves we consider are those with k outer ovals and also those which only have one nest of depth k, with $${k...

  • Asymptotics of the spectrum of a differential operator with the weight generated by the Minkowski function. Sheipak, I. // Mathematical Notes;Jan2015, Vol. 97 Issue 1/2, p289 

    This paper is devoted to the study of the asymptotics of the spectrum of the boundary-value problem where ρ is the generalized derivative of the Minkowski function, i.e., ρ =?′( x) (here ?( x) is the 'question-mark function' first defined by Minkowski, who introduced this notation)....

  • A CLASSIFICATION OF MINKOWSKI PLANES OVER HALF-ORDERED FIELDS. Steinke, Gunter F. // Journal of Geometry;Nov2000, Vol. 69 Issue 1/2, p192 

    Discusses the construction of Minkowski planes over half-ordered fields. Klein-Kroll types of Minkowski planes that are determined with respect to G- and q-translations and (p,q)-homotheties; Resolution of various functional equations.

  • Small oscillations of a viscous incompressible fluid with a large number of small interacting particles in the case of their surface distribution. Berezhnoi, M. // Ukrainian Mathematical Journal;Mar2009, Vol. 61 Issue 3, p361 

    We study the asymptotic behavior of solutions of the problem that describes small motions of a viscous incompressible fluid filling a domain Ω with a large number of suspended small solid interacting particles concentrated in a small neighborhood of a certain smooth surface Γ ⊂ Ω...

  • Linear out-of-plane dynamics of catenary risers. Chatjigeorgiou, I. K. // Proceedings of the Institution of Mechanical Engineers -- Part M;Mar2010, Vol. 224 Issue 1, p13 

    The present work investigates the linear out-of-plane vibrations of catenary risers. The study outlines in detail the complete theoretical procedure for setting up the mathematical formulation that governs the non-linear vibrations of the structure in three dimensions including torsion effects....

  • Heat Content Asymptotics for Operators of Laplace Type with Spectral Boundary Conditions. Gilkey, P.; Kirsten, K.; Park, J. // Letters in Mathematical Physics;May2004, Vol. 68 Issue 2, p67 

    LetPbe an operator of Dirac type and letD=P2 be the associated operator of Laplace type. We impose spectral boundary conditions and study the leading heat content coefficients forD.

  • Local Time-Decay of Solutions to Schrödinger Equations with Time-Periodic Potentials. Galtbayar, A.; Jensen, A.; Yajima, K. // Journal of Statistical Physics;Aug2004, Vol. 116 Issue 1-4, p231 

    Let H(t)=-Δ+V(t,x) be a time-dependent Schrödinger operator on L2(R3). We assume that V(t,x) is 2π–periodic in time and decays sufficiently rapidly in space. Let U(t,0) be the associated propagator. For u0 belonging to the continuous spectral subspace of L2(R3) for the Floquet...

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics